# SDR 9801589884

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY FLASHLIGHT AT LOCATION 1L WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED BATTERIES, OPERATIONAL CHECK OK.
